Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 503671, 16 pages
Research Article

Higher Ring Derivation and Intuitionistic Fuzzy Stability

Department of Mathematics, Mokwon University, Daejeon 302-729, Republic of Korea

Received 3 May 2012; Accepted 12 June 2012

Academic Editor: Bing Xu

Copyright © 2012 Ick-Soon Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ick-Soon Chang, “Higher Ring Derivation and Intuitionistic Fuzzy Stability,” Abstract and Applied Analysis, vol. 2012, Article ID 503671, 16 pages, 2012. doi:10.1155/2012/503671